Works matching DE "EQUIVALENCE relations (Set theory)"
Results: 674
Large margin vs. large volume in transductive learning.
- Published in:
- Machine Learning, 2008, v. 72, n. 3, p. 173, doi. 10.1007/s10994-008-5071-9
- By:
- Publication type:
- Article
Graph Hypersurfaces and a Dichotomy in the Grothendieck Ring.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 3, p. 223, doi. 10.1007/s11005-011-0461-5
- By:
- Publication type:
- Article
Pairs of Chromatically Equivalent Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 4, p. 547, doi. 10.1007/s00373-010-0984-z
- By:
- Publication type:
- Article
A Theorem About Elementary Cuts and Flow Polynomials.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 389, doi. 10.1007/s00373-002-0516-6
- By:
- Publication type:
- Article
Sobolev bundles with abelian structure groups.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 77, doi. 10.1007/s00526-012-0572-6
- By:
- Publication type:
- Article
Elementary equivalence of incidence rings over semi-perfect rings.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 2, p. 199, doi. 10.1007/s10958-012-0909-x
- By:
- Publication type:
- Article
Nonsmooth differentiation as an operator.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 6, p. 748, doi. 10.1007/s10958-012-0669-7
- By:
- Publication type:
- Article
Projective equivalence and manifolds with equiaffine connection.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 4, p. 546, doi. 10.1007/s10958-011-0479-3
- By:
- Publication type:
- Article
The Category of Equivalence Relations.
- Published in:
- Algebra & Logic, 2021, v. 60, n. 5, p. 295, doi. 10.1007/s10469-021-09656-6
- By:
- Publication type:
- Article
Index Set of Structures with Two Equivalence Relations That Are Autostable Relative to Strong Constructivizations.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 4, p. 306, doi. 10.1007/s10469-016-9400-y
- By:
- Publication type:
- Article
Geometric and conditional geometric equivalences of algebras.
- Published in:
- Algebra & Logic, 2013, v. 51, n. 6, p. 507, doi. 10.1007/s10469-013-9210-4
- By:
- Publication type:
- Article
Cross-sections of Green's relations in a symmetric inverse 0-category.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 4, p. 306, doi. 10.1007/s10469-012-9193-6
- By:
- Publication type:
- Article
Elementary properties of categories of acts over monoids.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 6, p. 389, doi. 10.1007/s10469-006-0036-1
- By:
- Publication type:
- Article
STRICT VS. WEAK ORDINAL RELATIONS FOR MULTIPLIERS IN DATA ENVELOPMENT ANALYSIS.
- Published in:
- Management Science, 1991, v. 37, n. 6, p. 733, doi. 10.1287/mnsc.37.6.733
- By:
- Publication type:
- Article
ALGORITHMIC EQUIVALENCE IN LINEAR FRACTIONAL PROGRAMMING.
- Published in:
- Management Science, 1968, v. 14, n. 5, p. 301, doi. 10.1287/mnsc.14.5.301
- By:
- Publication type:
- Article
Comparing paper-pencil and computer-based versions of the Harrington-O'Shea career...
- Published in:
- Measurement & Evaluation in Counseling & Development, 1992, v. 25, n. 1, p. 5
- By:
- Publication type:
- Article
CHARACTERIZATIONS OF H<sub>v</sub> Γ-SEMIGROUPS THROUGH INTUITIONISTIC FUZZY H<sub>v</sub> -IDEALS.
- Published in:
- Knowledge: International Journal, 2019, v. 35, n. 3, p. 993
- By:
- Publication type:
- Article
On certain semigroups of full contraction maps of a finite chain.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 500, doi. 10.3906/mat-1602-52
- By:
- Publication type:
- Article
Coverings and crossed modules of topological groups with operations.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 5, p. 833, doi. 10.3906/mat-1307-53
- By:
- Publication type:
- Article
Coverings of Lie groupoids.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 207, doi. 10.3906/mat-0902-2
- By:
- Publication type:
- Article
Equivalence relation as a tool to create new structures How could they be prepared and taught in schools?
- Published in:
- Annales Mathematicae et Informaticae, 2016, v. 46, p. 251
- By:
- Publication type:
- Article
Fields, L. & Moss, P. (2008). Formation of partially and fully elaborated generalized equivalence classes. Journal of the Experimental Analysis of Behavior, 90, 135-168.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2008, v. 90, n. 2, p. 3
- Publication type:
- Article
The role of multiple-exemplar training and naming in establishing derived equivalence in an infant.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2007, v. 87, n. 3, p. 7, doi. 10.1901/jeab.2007.08-06
- By:
- Publication type:
- Article
Equivalence relations, contextual control, and naming.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2006, v. 86, n. 3, p. 5, doi. 10.1901/jeab.2006.82-05
- By:
- Publication type:
- Article
STIMULUS EQUIVALENCE: TESTING SIDMAN'S (2000) THEORY.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2006, v. 85, n. 3, p. 371, doi. 10.1901/jeab.2006.15-05
- By:
- Publication type:
- Article
FUNCTION TRANSFORMATION WITHOUT REINFORCEMENT.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2006, v. 85, n. 3, p. 393, doi. 10.1901/jeab.2006.49-05
- By:
- Publication type:
- Article
EQUIVALENCE CLASSES WITH REQUIREMENTS FOR SHORT RESPONSE LATENCIES.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2006, v. 85, n. 3, p. 349, doi. 10.1901/jeab.2006.107-04
- By:
- Publication type:
- Article
EQUIVALENCE RELATIONS AND THE REINFORCEMENT CONTINGENCY.
- Published in:
- Journal of the Experimental Analysis of Behavior, 2000, v. 74, n. 1, p. 127, doi. 10.1901/jeab.2000.74-127
- By:
- Publication type:
- Article
Tangentially ds functions.
- Published in:
- Optimization, 2007, v. 56, n. 1/2, p. 25, doi. 10.1080/02331930600816023
- By:
- Publication type:
- Article
Vector variational-like inequality with pseudoinvexity.
- Published in:
- Optimization, 2006, v. 55, n. 1/2, p. 157, doi. 10.1080/02331930500530609
- By:
- Publication type:
- Article
Existence of bounded solution of Volterra difference equations via Darbo's fixed-point theorem.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 10, p. 1645, doi. 10.1080/10236198.2013.769974
- By:
- Publication type:
- Article
Fourier transform and the Boehme property.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 10, p. 687, doi. 10.1080/10652460600725143
- By:
- Publication type:
- Article
Results on weighted Fock spaces.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 4, p. 295, doi. 10.1080/10652460500105719
- By:
- Publication type:
- Article
On the convolution in the space of tempered ultradistributions of Beurling type.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 4, p. 323
- By:
- Publication type:
- Article
ON ℓ<sup>P</sup>-LIKE EQUIVALENCE RELATIONS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 2, p. 377
- By:
- Publication type:
- Article
THE EQUIVALENCE RELATION OF BEING OF THE SAME KIND.
- Published in:
- Real Analysis Exchange, 2008, v. 33, n. 2, p. 279, doi. 10.14321/realanalexch.33.2.0279
- By:
- Publication type:
- Article
CLOSED RELATIONS AND EQUIVALENCE CLASSES OF QUASICONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 409
- By:
- Publication type:
- Article
AN EQUIVALENCE THEOREM FOR INTEGRAL CONDITIONS RELATED TO HARDY'S INEQUALITY.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 2, p. 867
- By:
- Publication type:
- Article
A doctrinal approach to modal/temporal Heyting logic and non-determinism in processes.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 4, p. 508, doi. 10.1017/S0960129517000019
- By:
- Publication type:
- Article
Preface.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 3, p. 338, doi. 10.1017/S0960129517000081
- By:
- Publication type:
- Article
Calibrating word problems of groups via the complexity of equivalence relations.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 3, p. 457, doi. 10.1017/S0960129516000335
- By:
- Publication type:
- Article
Towards a descriptive theory of cb<sub>0</sub>-spaces.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 8, p. 1553, doi. 10.1017/S0960129516000177
- By:
- Publication type:
- Article
Setoids and universes.
- Published in:
- Mathematical Structures in Computer Science, 2010, v. 20, n. 4, p. 563, doi. 10.1017/S0960129510000071
- By:
- Publication type:
- Article
On a measurement-free quantum lambda calculus with classical control.
- Published in:
- Mathematical Structures in Computer Science, 2009, v. 19, n. 2, p. 297, doi. 10.1017/S096012950800741X
- By:
- Publication type:
- Article
Bunched polymorphism.
- Published in:
- Mathematical Structures in Computer Science, 2008, v. 18, n. 6, p. 1091, doi. 10.1017/S0960129508007159
- By:
- Publication type:
- Article
Proofs, denotational semantics and observational equivalences in Multiplicative Linear Logic.
- Published in:
- Mathematical Structures in Computer Science, 2007, v. 17, n. 2, p. 341, doi. 10.1017/S0960129506005652
- By:
- Publication type:
- Article
Stimulus Specific to Age-Related Audio-Visual Integration in Discrimination Tasks.
- Published in:
- i-Perception, 2020, p. 1, doi. 10.1177/2041669520978419
- By:
- Publication type:
- Article
Stimulus Specific to Age-Related Audio-Visual Integration in Discrimination Tasks.
- Published in:
- i-Perception, 2020, v. 11, n. 6, p. 1, doi. 10.1177/2041669520978419
- By:
- Publication type:
- Article
ON DURBIN'S AND SIM'S RESIDUALS IN AUTOCORRELATION TESTS.
- Published in:
- Econometrica, 1978, v. 46, n. 6, p. 1489, doi. 10.2307/1913841
- By:
- Publication type:
- Article
AN ELEMENTARY CORE EQUIVALENCE THEOREM.
- Published in:
- Econometrica, 1978, v. 46, n. 6, p. 1483, doi. 10.2307/1913840
- By:
- Publication type:
- Article